Detail Submit Scopus

detail
Author Mardianto M.F.F., Tjahjono E., Rifada M.
Judul Artikel Semiparametric regression based on three forms of trigonometric function in fourier series estimator
Nama Jurnal Journal of Physics: Conference Series
Tahun 2019
Volume 1277
Issue 1
No. Artikel 12052
Halaman 0 - 0
DOI 10.1088/1742-6596/1277/1/012052
Type Dokumen Conference Paper
EID 2-s2.0-85071859586
Link Url https://www.scopus.com/inward/record.uri?eid=2-s2.0-85071859586&doi=10.1088%2f1742-6596%2f1277%2f1%2f012052&partnerID=40&md5=cdb9e10af759338f5927da8770a101eb